MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FB INSRT SZ 4 16MM; KNEE INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE PS FB INSRT SZ 4 16MM; KNEE INSERT
Catalog Number 151640416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infected total knee was irrigated and poly was exchanged.Right knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 4 16MM
Common Device Name
KNEE INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7096458
Report Number1818910-2017-50958
Device Sequence Number13748631
Product Code JWH
UDI-Device Identifier10603295049852
UDI-Public10603295049852
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K090622
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151640416
Device Lot Number355315
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;